# SDR EIA2005082

- Difficulty date: April 1, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Aircraft time: 102,308 hours, 24,968 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D BS 1280 S11L-12L SHEAR TIE CRACKED.  CRACK SHEAR TIE REPLACED PER SRM 51-10-01.
